# SDR DALA2019040702265

- Difficulty date: April 6, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 82,698 hours, 63,686 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Exposed
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SHOCKED BY WINDOW HEAT WIRE CONNECTORS. FOUND EXPOSED WIRE ON ONE QUICK DISCONNECT CONNECTOR ON FO'S ANTIFOG SLIDING WINDOW. REPAIRED CONNECTO PER SPWM CH 20 AND MD88 WDM 30-44 OPS CKS NML. (LP4694336)
